# SDR DALA2023061904970

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNTURES (2 EA) ON WEB STA Y=211 APROX AND BTW STA X= 44/54 AT PAX CABIN (W1). SUMMARY OF NRC 00383: WEB STA Y=211 AND BTW STA X=44/54 WAS REPAIRED PER B-717-200 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #2821676)
